# SDR Q2S2010F00030

- Difficulty date: February 27, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01700525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORKSHEET NR 0654, WORKCARD NR 54-410-01-01.  PRESSURE BULKHEAD FWD FACE/TOP LT RING FRAME (FACING THE FWD FACE) AT BS 134 FOUND CRACKED AT TOP MOST CORNER.  CRCKED RING FRAME REMOVED IAW SRM 51-30-02, REV 116.  NEW RING FRAME FABRICATED IAW DWG 65B01700, HEAT TREATED AND CONDUCTIVITY TEST CARRIED OUT.  NEW FABRICATED RING FRAME REPROTECTED AND INSTALLED IAW SRM 51-20-01 AND 51-30-02, REV 116.
